Medicine, Otc

View as Grid List
Sort by
Display items per page

Extra Strength Acetaminophen Tablets 500 Mg, 500/bottle, Ships In 1-3 Business Days

GRR22000629
Feel better with these Berkley Jensen 500 mg Acetaminophen Tablets. Good for use as an adult pain reliever and fever reducer, this bulk pain relief bottle has 500 caplets. Perfect for stocking in the office, in your car, or at home, these acetaminophen tablets are sure to make you feel better.
$37.94

Extra Strength Caplets, Two-Pack, 50 Packs/box

MCL44910
Tylenol® Extra Strength caplets help reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an excellent safety profile and can be used by adults and children 12 years and older.
$44.50

Extra Strength Sore Throat Lozenge, Cherry, 16/Box, 24 Boxes/Carton

RAC71016CT
Instantly relieves sore throat pain with a numbing anesthetic. Provides relief of occasional sore throat, sore mouth, minor mouth irritation and pain associated with canker sores.
$166.93

Glucosamine Plus Msm Tablet, 150 Count

SFS11019
Glucosamine Plus MSM helps you maintain healthy structure and function of cartilage in your joints with Joint Fluid (Hyaluronic Acid), the main component of synovial fluid, which helps lubricate joints to allow smooth, quiet movement. Glucosamine Hydrochloride (HCl) has the highest potency of active Glucosamine. Glucosamine HCl is about 83% Glucosamine, while most brands use Glucosamine Sulfate that is only about 65% Glucosamine.
$29.59

Ibuprofen Medication, Two-Pack, 50 Packs/Box

ACM90015
Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps. Packaged for individual use to replenish first aid stations and kits.
$49.29

Ibuprofen Pain Reliever, Two-Pack, 125 Packs/box

ACM90109
Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps. Packaged for individual use to replenish first aid stations and kits.
$106.41